MathSciNet Relay Station
MathSciNet bibliographic data
MR1315912 (96b:12009) 12F12 (11R32 20C25)
Quer, Jordi Liftings of projective $2$-dimensional Galois representations and embedding problems. J. Algebra 171 (1995), no. 2, 541–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement